Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1983, Volume 122(164), Number 4(12), Pages 475–480 (Mi msb2308)  

This article is cited in 6 scientific papers (total in 6 papers)

The poles of the $m$th row of the Padé table and the singular points of a function

V. V. Vavilov, V. A. Prokhorov, S. P. Suetin


Abstract: The connection is considered between the asymptotic behavior of the poles of the $m$th row of the Padé table of a function given by a Taylor series and the singular points of this function on the boundary of its disk of $m$-meromorphy.
Bibliography: 6 titles.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 50:2, 457–463

Bibliographic databases:

UDC: 517.53
MSC: Primary 30B70, 41A21; Secondary 30D30
Received: 14.04.1983

Citation: V. V. Vavilov, V. A. Prokhorov, S. P. Suetin, “The poles of the $m$th row of the Padé table and the singular points of a function”, Mat. Sb. (N.S.), 122(164):4(12) (1983), 475–480; Math. USSR-Sb., 50:2 (1985), 457–463

Citation in format AMSBIB
\Bibitem{VavProSue83}
\by V.~V.~Vavilov, V.~A.~Prokhorov, S.~P.~Suetin
\paper The poles of the $m$th row of the Pad\'e table and the singular points of a~function
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 122(164)
\issue 4(12)
\pages 475--480
\mathnet{http://mi.mathnet.ru/msb2308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=725453}
\zmath{https://zbmath.org/?q=an:0556.30005|0536.30004}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 50
\issue 2
\pages 457--463
\crossref{https://doi.org/10.1070/SM1985v050n02ABEH002839}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983AEY6300010}


Linking options:
  • http://mi.mathnet.ru/eng/msb2308
  • http://mi.mathnet.ru/eng/msb/v164/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On an inverse problem for the $m$th row of a Padé table”, Math. USSR-Sb., 52:1 (1985), 231–244  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Math. USSR-Sb., 59:2 (1988), 349–377  mathnet  crossref  mathscinet  zmath  isi
    3. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Proc. Steklov Inst. Math., 253 (2006), 8–21  mathnet  crossref  mathscinet  elib
    5. Bosuwan N., “Direct and Inverse Results on Row Sequences of Generalized Pade Approximants to Polynomial Expansions”, Acta Math. Hung., 157:1 (2019), 191–219  crossref  mathscinet  zmath  isi  scopus
    6. Bosuwan N., “On Row Sequences of Hermite-Pade Approximation and Its Generalizations”, Mathematics, 8:3 (2020)  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:210
    Full text:70
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021